# SDR AU971642

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 737M254570114
- Condition: Separated
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEAT OUTBOARD FORWARD SEAT LEG TRACK FITTING SEPARATEDFROM FLOOR TRACK. SEAT WAS LOCATED AT ROW 21 A B C.
